JournalspmVol. 69, No. 1pp. 1–21

Strong projective limit of Banach Lie algebroids

  • Patrick Cabau

    Université de Savoie, Le Bourget du Lac, France
Strong projective limit of Banach Lie algebroids cover
Download PDF

A subscription is required to access this article.

Abstract

We define the notion of strong projective limit of Banach Lie algebroids. We study the associated structures of Fréchet bundles and the compatibility with the different morphisms. This kind of structures seems to be a convenient framework for various situations.

Cite this article

Patrick Cabau, Strong projective limit of Banach Lie algebroids. Port. Math. 69 (2012), no. 1, pp. 1–21

DOI 10.4171/PM/1902